MathSciNet Relay Station
MathSciNet bibliographic data
MR978305 (90d:60038) 60F15
Lyons, Russell Strong laws of large numbers for weakly correlated random variables. Michigan Math. J. 35 (1988), no. 3, 353–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement